MENU

You are here

Publications

Export 179 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Ancona F, Marson A. Well-posedness for general 2x2 systems of conservation laws. Mem. Amer. Math. Soc. 169 (2004), no. 801, x+170 pp. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1241
Ancona F, Coclite GM. On the attainable set for Temple class systems with boundary controls. SIAM J. Control Optim. 43 (2005) 2166-2190 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1581
Ancona F, Bressan A. Flow Stability of Patchy Vector Fields and Robust Feedback Stabilization. SIAM J. Control Optim. 41 (2002) 1455-1476 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3073
Ancona F, Bressan A. Stability rates for patchy vector fields. ESAIM COCV 10 (2004) 168-200 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2959
Amstutz S, Van Goethem N, Novotny AAndré. Minimal partitions and image classification using a gradient-free perimeter approximation. SISSA; 2013. Available from: http://hdl.handle.net/1963/6976
Amstutz S, Novotny AAndré, Van Goethem N. Topological sensitivity analysis for high order elliptic operators. SISSA; 2012. Available from: http://hdl.handle.net/1963/6343
Amelino-Camelia G, Marciano A, Matassa M, Rosati G. Deformed Lorentz symmetry and relative locality in a curved/expanding spacetime. Phys. Rev. D 86 (2012) 124035. 2012 .
Ambrosio L, Braides A, Garroni A. Special functions with bounded variation and with weakly differentiable traces on the jump set. NoDEA Nonlinear Differential Equations Appl. 5 (1998), no. 2, 219--243 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1025
Ambrosio L, Dal Maso G. A general chain rule for distributional derivatives. Proc. Amer. Math. Soc. 108 (1990), no. 3, 691-702 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/650
Ambrosi D, Pezzuto S, Riccobelli D, Stylianopoulos T, Ciarletta P. Solid tumors are poroelastic solids with a chemo-mechanical feedback on growth. J. Elast. 2017 ;129:107–124.
Ambrosetti A, Zhi-Qiang W. Nonlinear Schrödinger Equations with vanishing and decaying potentials.; 2005. Available from: http://hdl.handle.net/1963/1760
Ambrosetti A, Ruiz D. Multiple bound states for the Schroedinger-Poisson problem. Commun. Contemp. Math. 10 (2008) 391-404 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2679
Ambrosetti A, YanYan L, Malchiodi A. On the Yamabe problem and the scalar curvature problems under boundary conditions. Math. Ann., 2002, 322, 667 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1510
Ambrosetti A, YanYan L, Malchiodi A. A note on the scalar curvature problem in the presence of symmetries. Ricerche Mat. 49 (2000), suppl., 169-176 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1365
Ambrosetti A, Malchiodi A. On the scalar curvature problem under symmetry. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1287
Ambrosetti A. Osservazioni sui teoremi di inversione globale. Rendiconti Lincei - Matematica e Applicazioni 22 (2011) 3-15 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4068
Ambrosetti A. On the number of positive solutions of some semilinear elliptic problems.; 2010. Available from: http://hdl.handle.net/1963/4083
Ambrosetti A, YanYan L, Malchiodi A. Scalar curvature under boundary conditions. Cr. Acad. Sci. I-Math, 2000, 330, 1013 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1506
Ambrosetti A, Malchiodi A, Ruiz D. Bound states of Nonlinear Schroedinger Equations with Potentials Vanishing at Infinity. J. Anal. Math. 98 (2006) 317-348 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1756
Ambrosetti A, Garcia Azorero J, Peral I. Perturbation of $\Delta u+u^(N+2)/(N-2)=0$, the scalar curvature problem in $R^N$, and related topics. J. Funct. Anal. 165 (1999) 117-149 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3255
Ambrosetti A, Malchiodi A. Concentration phenomena for nonlinear Schrödinger equations: Recent results and new perspectives. In: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. American Mathematical Society; 2007. Available from: http://hdl.handle.net/1963/3516
Ambrosetti A, Malchiodi A. A multiplicity result for the Yamabe problem on $S\\\\sp n$. J. Funct. Anal. 168 (1999), no. 2, 529-561 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1264
Ambrosetti A, Garcia Azorero J, Peral I. Elliptic variational problems in $ R\\\\sp N$ with critical growth. J. Differential Equations 168 (2000), no. 1, 10--32 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1258
Ambrosetti A, Malchiodi A, Ni W-M. Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I. Comm. Math. Phys. 235 (2003) no.3, 427-466 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1633
Ambrosetti A, Malchiodi A, Ni W-M. Singularity perturbed elliptic equations with symmetry: existence of solutions concetrating on spheres, Part II. Indiana Univ. Math. J. 53 (2004) 297-392 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1663

Pages

Sign in